Exhausted!

Hello everyone!

I just took my third Enbrel shot on Friday and I can't say I've noticed any big improvements, but I know it can take 3 months to see if it's working, so I guess that's pretty common. I've been so exhausted the last couple of weeks. I think the steroid shot I got last month has finally worn off. I could just sleep and sleep, but wake up feeling nearly the same. I know you understand what I mean. It makes it hard to have motivation for anything at all and I feel like I can barely keep my eyes open most of the time. I was going to say I'm so tired of this, but that made me laugh right out loud!

Hope you are all having a good day!

1 Reply
oldestnewest

Hi there Sophie ,

Yes I've had my third Enbrel injection as well .....on Monday ........no improvement either . I do worry a bit that I'm just getting worse. I'm starting to "feel it " in my hips and back . Anyway , fingers x that our Enbrel will kick in soon . My first two injections ok , but today ( wed night), my injection site is red and a little itchy ....hopefully it just goes.

Take care

Karen

Xx

1 like
Reply

You may also like...